# SDR CA131202007

- Difficulty date: November 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,241 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL, NR 1 ENGINE PROPELLER AUTOFEATHERED UNCOMMANDED. THE TAKEOFF WAS ABORTED WITHOUT INCIDENT AND THE ACFT RETURNED TO THE GATE.
